# SDR IXXA06SMN141S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE EXT SKIN HAS A NON STANDARD REPAIR AT STATION 55.000, LONGERON 9 LEFT.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NUMBER 06245 DATED 05-22-06, SEMAN DRAWING NUMBER ED 4225 DATED 05-18-06.  REMOVED NON STANDARD REPAIR IAW DC-8 SRM 51-1-21, DC8 SRM 51-1-20D.  REMOVED DAMAGED AREA IAW SEMAN DRAWING ED 4225. PERFORMED NDT INSPECTION IAW DC8 NDT SPM ÁRT 06-10-01-001.  NO CRACK, CORROSION FOUND.  FABRICATED REPAIR DOUBLER AND FILLER  IAW SEMAN DRAWING ED 4225.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG NR ED 4225, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
